Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

How Many i-j Reduce Latin Squares are There?

Gary L. Mullen
The American Mathematical Monthly
Vol. 85, No. 9 (Nov., 1978), pp. 751-752
DOI: 10.2307/2321684
Stable URL: http://www.jstor.org/stable/2321684
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752